Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 22 January 2025

On the Variational Symmetries of P.D.E's Incorporating Boundary Value Constraints

Uchechukwu Michael Opara1,2, Festus Irimisose Arunaye2, Henrietta Ify Ojarikre2 & Philip Olugbenga Mate3

Journal of Mathematics and Statistics, Volume 21, Issue 1, pp. 1–7 · doi.org/10.3844/jmssp.2025.1.7

8,433 accesses2,638 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

A crucial interface between Optimization theory, Trace theory, and Lie Symmetry theory is brought to the fore in this paper, as an enhancement of standard known results established in Partial Differential Equation (P.D.E) analysis. In particular, the incorporation of compatible Boundary Value constraints in the re-assessment of admitted variational symmetries is a key process in the development of the discussions and results. Classical variational formulation techniques for a few Boundary Value Problems are considered. Ramifications of standard and modified admitted variational symmetries in simplification of PDEs constitute further relevant crucial details addressed appreciably.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Opara, U. M., Arunaye, F. I., Ojarikre, H. I. & Mate, P. O. (2025). On the Variational Symmetries of P.D.E's Incorporating Boundary Value Constraints. Journal of Mathematics and Statistics, 21(1), 1–7. https://doi.org/10.3844/jmssp.2025.1.7

Licence
CC BY 4.0
Issue
Volume 21, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On the Variational Symmetries of P.D.E's Incorporating Boundary Value ConstraintsJournal of Mathematics and Statistics · Volume 21, Issue 1 · pp. 1–7 · CC BY 4.0Download